Home Hair Loss Forums Women’s Hair Loss HAIRLOSS FROM AUSTRALIA – HAIR-A-AGAIN USERS

HAIRLOSS FROM AUSTRALIA – HAIR-A-AGAIN USERS

This topic contains 3 replies, has 4 voices, and was last updated by Avatar of mania mania 3 years ago.

Viewing 4 posts - 1 through 4 (of 4 total)
Log In or Register to Post a Reply
by pinky » October 14, 2007 at 3:40 am #60819

HAIRLOSS FROM AUSTRALIA – HAIR-A-AGAIN USERS
Hi! I’m actually not sure if Hair-A-Gain 2%, 5% Minoxidil is an Australian product but I’m from Australia and I’m using it at the moment.

Was wondering if maybe Hair-A-Gain users could look at this thread and put their experiences here because i haven’t been able to find any posts/threads on this product, except for like Rogaine but that doesn’t bring as much comfort because it’s not the EXACT same product as I’m using and i have NOBODY to talk to about it and share my experiences.

I am 17 female going on to 18, been using this product for 1.5 months and there has been some progress and I was wondering if anyone’s been using it for longer. Any help? I hear it’s not a “cure”… does that mean after a year of using this.. my hair will fall out again? What would happen when I grow older?

Also, I’ve noticed I have about 90% of the side effects puffy face itchy scalp flaky scalp dermatitis

you name it

IS THIS NORMAL?!?!?!

Please help!

Avatar Image
pinky
View Profile
by Scalpskin Lady » October 15, 2007 at 6:48 am #60909

No. It’s not normal. I would supplement the scalp with SBT, TTO, Emu, or Coconut oil. The flaking could be the sign of a fungal condition, which the above really can help with. If you can, consider a scalp peel to help remove/dissolve the excess skin cells. Yes it is possible that the hair grown will shed. Most of the hair growth agents work that way. In women, I find they have better results with ex-foliation and stimulation. Your puffy face itch could be a side effect of the topical and the itch the demdodex. I couldn’t say for sure. You might also want to see a naturalpathic doctor and have your hormones and allergies checked. Most people don’t get enought magnesium, zinc, vit. D,C,E niacin and biotin all of which are necessary for healthy hair skin and nails. Find an immune boost for internal health.

Avatar Image
Scalpskin Lady
View Profile
by John Brand » July 12, 2016 at 6:33 am #194112

Effective hair loss products must not have side effects (for example, a puffy face, itchy or flaky scalp, or even “dermatitis”), and the person using it has to be comfy with it. I suggest you visit your doctor in case you notice symptoms like the ones I mentioned above.

Avatar Image
John Brand
View Profile
by mania » July 13, 2016 at 6:48 am #194114

Yeah I think you might be right sometime the effective products cannot have any side effects and some time it have ..

Avatar Image
mania
View Profile
Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.